English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-proper helicoid-like limits of closed minimal surfaces in 3-manifolds

MPS-Authors

Calle,  Maria
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

MZ261-725.pdf
(Publisher version), 353KB

0803.0629v2.pdf
(Preprint), 337KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Calle, M., & Lee, D. (2009). Non-proper helicoid-like limits of closed minimal surfaces in 3-manifolds. Mathematische Zeitschrift, 261(4), 725-736. doi:10.1007/s00209-008-0346-1.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-44FE-6
Abstract
We show that there exists a metric with positive scalar curvature on S2xS1 and a sequence of embedded minimal cylinders that converges to a minimal lamination that, in a neighborhood of a strictly stable 2-sphere, is smooth except at two helicoid-like singularities on the 2-sphere. The construction is inspired by a recent example by D. Hoffman and B. White.